MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PHYSIO II ANNULOPLASTY RING; RING, ANNULOPLASTY

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PHYSIO II ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number 5200M30
Medical Device Problem Codes Fluid/Blood Leak (1250); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 08/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a 30mm 5200m annuloplasty ring in the mitral position underwent a valve-in-ring procedure after an implant duration of seven (7) months due to mitral regurgitation.The mvir procedure was performed with a 29mm 9600tfx transcatheter valve.The patient tolerated the procedure without difficulties and was sent to recovery with stable vitals.The physician felt the annuloplasty ring did fail because it was implanted for less than one year.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
Based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.
 
Event or Problem Description
It was reported that a patient with a 30mm 5200m annuloplasty ring in the mitral position underwent a valve-in-ring procedure after an implant duration of seven (7) months due to mitral regurgitation.The mvir procedure was performed with a 29mm 9600tfx transcatheter valve.The patient tolerated the procedure without difficulties and was sent to recovery with stable vitals.The physician felt the annuloplasty ring did fail because it was implanted for less than one year.There were no structural deficiencies or malfunctions of the subject device.

Brand Name
CARPENTIER-EDWARDS PHYSIO II ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 91761
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
reginald santos
1 edwards way
irvine, CA 92614
9492502731
MDR Report Key15316464
Report Number2015691-2022-07592
Device Sequence Number5230203
Product Code KRH
UDI-Device Identifier00690103180206
UDI-Public(01)00690103180206(17)261005
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K083470
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number5200M30
Device Catalogue Number5200M30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date09/02/2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age56 YR
Patient SexFemale